# SDR GTIA2018022102463

- Difficulty date: February 21, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N524NK
- Make and model: Airbus A319-132
- Aircraft serial: 2929
- Aircraft time: 44,004 hours, 20,524 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Condition: Leaking
- Location: Deoiler
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT THROUGH 10,000 FT.  A DIRTY SOCKS ODOR BEGAN.  FLIGHT ATTENDANT CALLED AND STATED THE SAME INDEPENDENT OF OUR DETECTION.  AIRCRAFT CONFIG WAS PACK 1 ON, PACK 2 OFF, BLEED 1 ON, BLEED 2 ON, IAW TSM 05-50-00-810-831-A.   FOUND DEOILER ON BOTH ENGINES HAD RESIDUAL OIL AROUND SEALS.  R & R DEOILER SEALS ON THE ENGINES  IAW AMM 72-60-31.. PERFORMED DECONTAMINATION OF ECS. NO FUMES DETECTED.
